# SDR 9JLA2013081606462

- Difficulty date: August 2, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N553BW
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258297
- Aircraft time: 11,059 hours, 6,898 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Accumulator
- Part number: AIR455743
- Part serial: APB960871
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING PREFLIGHT CHECKS, HYD FLUID WAS NOTED LEAKING IN THE REAR EQUIPMENT BAY. MX FOUND THE RESERVOIR WAS VENTING TO THE OVERBOARD DRAIN AND IDENTIFIED THE NORMAL ACCUMULATOR PRESSURE TO BE LOW AND LEAKING INTERNALLY INTO THE RESERVOIR. THE DEFECTIVE NORMAL ACCUMULATOR, PN AIR45574/3, SN APB960871 WAS R & R WITH AN O/H UNIT. REF: AMM 29-10-81. ACFT WAS RETURNED TO SERVICE.
